RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2014, Volume 14, Number 2, Pages 173–179 (Mi mmj538)  

Yulij Sergeevich Ilyashenko

A. I. Bufetov, A. A. Glutsyuk, S. M. Gusein-Zade, A. S. Gorodetski, V. Yu. Kaloshin, A. G. Khovanskii, V. A. Kleptsyn, S. Yu. Nemirovskii, A. B. Sossinsky, M. A. Tsfasman, V. A. Vassiliev, S. Yu. Yakovenko


Full text: http://www.mathjournals.org/.../2014-014-002-001.html

Bibliographic databases:

Document Type: Personalia
Language: English

Citation: A. I. Bufetov, A. A. Glutsyuk, S. M. Gusein-Zade, A. S. Gorodetski, V. Yu. Kaloshin, A. G. Khovanskii, V. A. Kleptsyn, S. Yu. Nemirovskii, A. B. Sossinsky, M. A. Tsfasman, V. A. Vassiliev, S. Yu. Yakovenko, “Yulij Sergeevich Ilyashenko”, Mosc. Math. J., 14:2 (2014), 173–179

Citation in format AMSBIB
\Bibitem{BufGluGus14}
\by A.~I.~Bufetov, A.~A.~Glutsyuk, S.~M.~Gusein-Zade, A.~S.~Gorodetski, V.~Yu.~Kaloshin, A.~G.~Khovanskii, V.~A.~Kleptsyn, S.~Yu.~Nemirovskii, A.~B.~Sossinsky, M.~A.~Tsfasman, V.~A.~Vassiliev, S.~Yu.~Yakovenko
\paper Yulij Sergeevich Ilyashenko
\jour Mosc. Math.~J.
\yr 2014
\vol 14
\issue 2
\pages 173--179
\mathnet{http://mi.mathnet.ru/mmj538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236490}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000342789300001}


Linking options:
  • http://mi.mathnet.ru/eng/mmj538
  • http://mi.mathnet.ru/eng/mmj/v14/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:219

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019